Posted by: d | 2009-08-03

RE Post 3292

I was diagnosed with depression, but I can' t afford the medications. I also feel that I have been able to manage without it quite well. I am unable to go to therapy due to the financial issues, but I am managing well.

As for symptoms of withdrawel. Even while on Cilift (also may have been before - I can' t remember), I have been really dizzy. I don' t go through a single day without being dizzy. My eyes go out of focus during this episode as well as a few other factors that are difficult to explain. It got worse once I stopped completely. I just needed to know if that could be contributed to the Cilift? I am going for an MRI next week though in any case, but was just curious.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

If you are managing fine withou treatment, maybe you were a bit blue, or sad, for some good reason that has now passed, but not actually Depressed ? If you are significantly depressed, then a plan must be made for medication ( maybe from a state hospital / clinic ) as NOT treating depression can be expensive, too.
Some people feel a bit dizzy or muzzy in the head on some meds, but this should go away within days of stopping the meds. Discuss this with your doc, especially as you seem unsure whether this symptom may have been present before you started the meds, and thus it could have some other ause which ought to be checked out.
An MRI is an understandable precaution

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.